MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-ANESTHESIA CIRCUIT ADULT-LF

Medline Industries, LP MEDLINE; DBD-ANESTHESIA CIRCUIT ADULT-LF
Catalog Number DYNJAA10929
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 2 malfunction events that occurred during q1 2024 (january 1, 2024 through march 31, 2024).The account reported that dynjaa10929 anesthesia circuits were leaking during use.The reported issue involved devices from lot numbers 23lb0579 and 23jby286.The customer identified leaking circuits and arranged for multiple samples to be returned for evaluation, including one case containing eight units and an additional case from a second location.Photographs documenting the reported condition were provided, and samples were returned for investigation.No patient age, weight, sex, race, or ethnicity information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included events represent 2 malfunction events that medline became aware of during q1 2024 (january 1, 2024 through march 31, 2024).Associated lot numbers are 23jby286 and 23lb0579.Two dynjaa10929 anesthesia circuits were returned for evaluation following reports that the devices were leaking during use.Medline quality received eight returned circuits consisting of six units from lot 23jby286 and two units from lot 23lb0579 and performed visual inspection and leak testing.Leak testing was initially conducted on each anesthesia circuit assembly.All eight circuits passed leak testing.The breathing bags were then tested separately.All eight breathing bags failed leak testing.Leak locations varied among the samples and were identified near the tape attachment areas, including locations at the bottom of the tape and near the bushing interface.Further inspection of the breathing bags, tape, and bushings did not identify visible tears, holes, or other defects.Based on the complaint details and sample evaluation, the reported malfunction was confirmed.The investigation determined that the leaks originated from the breathing bag components, and the root cause was attributed to a component manufacturing-related issue.Of the events summarized, 8 devices were returned for evaluation.The devices were not labeled for single use, and 0 devices were identified as reprocessed or reused.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-ANESTHESIA CIRCUIT ADULT-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50935176
Report Number1417592-2026-53468
Device Sequence Number10749760
Product Code CAI
UDI-Device Identifier40193489947084
UDI-Public40193489947084
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAA10929
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown